# SDR ABXA9500163

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991187721
- Condition: Cracked
- Location: Fs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A CRACK ON THE FUSELAGE FRAME 1132, LEFT SIDE BELOW CATWALK.  REPLACED FRAME IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
